# SDR CA140814002

- Difficulty date: August 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1,210 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6114 · Propeller Hub Section
- Part: Seal
- Part number: P99014732
- Condition: Leaking
- Location: Propeller
- Part time: 2,778 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) EVIDENCE WAS DISCOVERED OF AN ENGINE OIL LEAK. UPON TROUBLESHOOTING IT WAS DISCOVERED THAT GREASE WAS LEAKING FROM THE AFT SIDE OF THE LH PROPELLER. IN ADDITION, AN INCREASE IN ENGINE OIL CONSUMPTION WAS NOTED. THE AIRCRAFT WAS REMOVED FROM SERVICE AND THE PROPELLER WAS INSPECTED. THE INSPECTION REVEALED THAT THE PROPELLER HUB FORWARD SEAL WAS DAMAGED AND WAS ALLOWING ENGINE OIL TO ENTER THE HUB. THE PROPELLER WAS SUBSEQUENTLY REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
